# SDR 96ZZZM779

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Lights
- Condition: Illuminated
- Location: Gear Doors
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE GEAR DOOR LIGHTS ILLUMINATED.  CHECKED GEAR DOOR SENSOR GAPS, FOUND WITHIN LIMITS AND RESEATED PROXIMITY CARDS.  GROUND CHECKS NORMAL.
